Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 41, Issue 2 - 00 2001
Volume 41, Issue 1 - 00 2001
Selecting the target year
Functorial Uniformities on Strongly Zero-dimensional Frames
B. BANANSCHEWSKI ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 179~179
The strongly zero-dimensional frames, that is, the completely regular frames with zero-dimensional Stone-Cech dompactificatin, are characterized internally by the transitivity of their fine, or equivalently, their Stone-Cech uniformity. Further, this result is extended to a large class of other functoria uniformities, and several appoications are derived.
Non-cancellation Sets of Direct Powers of certain Metacyclic Groups
ANDREW FRANSMAN ; PETER WITBOOI ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 191~191
For a group of the form H=< a,b|
>, where(m, u) is a relatively prime pair of natural numbers, we develop methods for computing the set
, for k∈. Here
is the set of all isomorphism classes of group G with the property that
. We exploit the existence of a group structure on
similar th the Hilton-Mislin genus group of a finitely generated nilpotent with commutator subroup
On Naturally Ordered Abundant Semigroups with the Greatest Idempotent
ZHENLIN GAO ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 199~199
Commutativity of Rings with some Power Constraints
MOHARRAM A. KHAN(JEDDAH) ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 209~209
Lifting Idempotents and Projective Covers
DINESH KHURANA ; R. N. GUPTA ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 217~217
A necessary and sufficient condition is given so that direct summands of a module, with projective cover, have projective covers. We characterize th rings over which direct summands of cyclic (respectively finitely generated) modules, with projective covers, have projective covers. Some sufficient conditions are given so that direct summands of arbirtary modules, with projective covers, have projective covers. Let L be a left ideal of a ring R. It is said that idempotents lift modulo L in R if for every χ∈ R with χ²-χ∈ L there exists an idempotent e in R such that e-χ∈ L. It is proved that if idempotents lift modulo the Jacobson radical of a ring, then idemoptents also lift modulo every one sided ideal contained in the Jacobson radical. Let I be an ideal of a ring R. We prove that if idempotents lift in R modulo every left ideal contained in I then, idempotents also lift in R modulo every right ideal contained in I. On thking I=R we get that left exchange ring are right exchange.
A Note on the Fitting Ideals in Free Resolutions
FARHAD RAHMATI ; AMIR HASHEMI ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 229~229
In this paper, we prove the following theorems. If R is ring such that charK = 0, then there exist an integer k such that: (a)
for every pair of finitely generated R-modules M and N; and (b) if M is a finitely generated R-module having a well-defined rank and (F.,φ.) is any finitely generated free resolution of M, then
and ∀j≥d+1 where
Commutator Estimates for Pseudo Differential Operators with Negative Definite Functions of Infinitely many Variables
HODA A. ALI ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 235~235
The purpose if this article is give commutator estimates for pseudo differential operators and show that a closed extension of this type of operators is the generators of Dirichlet form defined on spaces with infinite number of variables.
Direct Theorem in Simultaneous Approximation for Szasz-Mirakyan-Baskakov Type Operators
VIJAY GUPTA ; PRABHAKAR GUPTA ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 243~243
In the present paper, we obtain a direct result if terms of higher order modulus of continuity in simultaneous approximation for the linear combination of recently introduced Szasz-Mirakyan-Baskakov type operators.
Some Common fixed Point Theorems in Banach Spaces
M. S. KHAN ; M. D. KHAN ; RAHUL BHARADWAJ ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 251~251
A common fixed point theorem for self-mappings of convex a closed subset of a Banach space is obtained. Our main theorem generalizes the earlier results due to Fisher and Gregus. The mappings which we consider are not necessarily. An example is also given.
Duals of Banach-space-valued Martingale Hardy Spaces
YU LIN ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 259~259
Two new type of Banach-space-valued martingale spaces
are introduced, by them, the Fefferman's duality theorem of H₁- BMO is extended to the Banach-space-valued martingale Hardy spaces
which are associated with the p-variation and conditional p- variation, respectively. The results obtained here are connected closly with the p-uniform smoothness(1 〈 p≤ 2) and q-uniform convexity (2≤q〈∞) of Banach space.
Some Applications of Differential Subordinations
R. PARVATHAM ; D. J. PRABHAKARAN ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 277~277
Existence and Uniqueness of Solutions of Two-point and Three-point Boundary Value Problems for nth-order Nonlinear Differential Equation
MING HE PEI ; 장성각 ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 289~289
In this paper, we study the existence and uniqueness of solution of two-point and three-point boundary value problems for nth-order ordinary differential equation (1.1) which possess boundary conditions(1.2),(1.3),(1.4),(1.5) and (1.6) respectively, where the results of the existence and uniqueness of solutins for BVP(1.1)(1.4), BVP(1.1)(1.5) and BVP(1.1)(1.6)generalize corresponding results in  and .
Existence and Uniqueness Theorems of Solutions for a Class Fourth-Order Boundary Value Problems
MING HE PEI ; 장성각 ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 299~299
In this paper, by using the Leray-Schauder degree theory, we establish the existence and uniqueness theorems of two-point boundary value problems for a class of fourth-order nonlinear differential equations. The results generalize improve the related results in .
Oscillation of First Order Neutral Delay Differential Equations
S. H. SAKER ; EL. M. ELABBASY ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 311~311
In the paper neutral delay differential equations with variable coefficients are considered. Infinite integral conditions for oscillation of all solutions are obained.
A Class of Subalgebras of C(X) and the Associated Compactness
S. K. ACHARYYA ; K. C. CHATTOPADHYAY ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 323~323
It was established by Plank  that the Stone-Cech compactification βX of a Tychonoff space X can be realized as the set of all maximal ideals of an arbitrary subalgebra A(X)≡ A of C(X) that contains C(X), equipped with the hull kernel toplogy. With every such A, we have associated a subset
of βX, which is an A-analogue of
, the Hewitt real compactification of X. X is called A-compact if
= X. We have shown that
can be identified with the set of all homomorphisms on A onto R, with the topology in herited from that of the product space
; the analogous results giving algebraic descriptions of vX and βX as considered in the monograph of Gillman and Jerison  follow simply on putting A = C(X) and A =C(X) respectively. We have also proved that a subset Y of βX containing X is real conmpact if and only if Y equals to some
. We have investigated in some details the problem when for two subalgebras A, B of C(X) containing C(X), do we have
; in case A ⊂ B, we have shown that
if and only if every homomorphism on A onto R extends to a homomorphism on B onto R, a special case of this result giving us a characterisation of pseudo-compactness
One-point Connectifications of Subuspaces of Generalized Graphs
JANUSZ J. CHARATONIK ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 335~335
A connected Hausdorff space Y is called a one-point connectification of a space X if Y contains a copy of X as a dense subspace and Y＼X has exactly one point. A generalized linear graph means a connected subset of a linear graph. In the paper characterize the subspaces of generalized graphs which have a one-point connectification
On Sequential Convergences and Their Applications to
조명현 ; 이승우 ; 박운우 ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 341~341
In this paper we introduce the concept of S-convergence on a set X. We prove that in every S-space with the sequential topology induced by an S-convergence, the convergence a posteriori is equivalent to the convergence a priori. Open and continuous mappings can be characterized by sequential convergences induced by mappings.
I-Dense Sets and I-o.h.i. Spaces
BISWANATH GARAI ; CHHANDA BANDYOPADHYAY ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 351~351
The aim of this paper is to study resolvability and irresolvability in terms of dense sets and ideals. Also giving the definition of an ideal called d-ideal several interesting results concerning d-ideal have been derived.
On Fuzzy Subspaces
A. M. ZAHRAN ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 361~361
In 1993, M. Macho Stadler and M.A. Prada Vicente have introduced a new concept of fuzzy topological subspace over from the fuzzy toplogy δ, which coincides with the usual definition in the case that
, Y⊂X. Also, them gave characterization for some fuzzy topological concepts in this sense. In this paper we introduce some concepts such as q-nbd systems, separation axioms, continuity, almost continuity, compactness and connectedness in this sense.
On Totally Umbilical Submanifolds of Conformally Quasi-Recurrent Manefolds
STANISLAW EWERT-KRZEMIENIEWSKI ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 371~371
Totally umbilical submanifolds of semi-Riemannian manifolds with condition of the recurrent type imposed on the Weyl conformal curvature tensor are investigated. At the end of the paper a suitable example is given.
Stability of Integral Submanifolds in a Sasakian Manifold
GHEORGHE PITIS ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 381~381
In this paper we study some variational problems for integral submanifolds of the contact distribution in Sasakian manifolds. Namely, we investigate the first and the second variation of the volume for these submanifolds. We define the notions of Legendrian, Hamiltonian and harmonic variations, from which the corresponding notions of minimality and stability are derived and studied. We also find some examples which become well- known these notions and finally we propose some problems. Some analogous problems were solved for Lagrangian sybmanifolds by several authors and we mention strong results obtained by Lawson , Lawson and Simons , Chen, Leung and Nagano , Oh and , Palmer and . For isotropic submanifolds in
manifolds many results concerning the minimality and the stability with respect to isotropic, exact and harmonic variations were obtained by Chen and Morvan . Finally we remark that some results concerning the stability for anti-invariant submanifolds tangent to the structure vector field of a Sasakian manifold and for anti-invariant submanifolds in a locally product manifold were obtained by the author in  and .
Curvature Tensors of Quaternionic Kahler Structures on the Tangent Bundle of a Complex Space Form
MANABU TAHARA ;
Kyungpook mathematical journal, volume 41, issue 2, 2001, Pages 393~393
We calculate the curvature tensors of the quaternionic
structures, given in , on the tangent bundle of a complex space form of real dimensin 2n(n〉2). It is shown that all of their Ricci tensors are flat.